# SDR 03FDEA02037

- Difficulty date: December 3, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 36,024 hours, 24,445 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB BS 740 TO BS 730F IS CORRODED. REMOVED CORROSION ON CREASE BEAMM WEB BS 740 TO 720F, LBL 65, WL 208.  1X2 INCH.   MAXIMUM   MATERIAL WAS .020. ORIGINAL THICKNESS .040.  OUT OF LIMITS.  CUT OUT DAMAGE.    FABRICATED   FILLER AND DOUBLER  LOT 519938.  7075 T6  .040.  ALODINED AND PRIMED AND INSTALLED   FILLER    AND DOUBLER IAW SRM 51-10-1/ SRM 53-10-1/ SRM 51-40-2/ SRM 51-10-2/ SRM 51-30-2/ FED EX   MM 51-20-151-7.
